# SDR 2000UALA00198

- Difficulty date: April 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC FLUID LOSS.  AMBER ALERT.  DIVERTED ORD.  *S/D*  FOUND FLUID  LEAKING FROM CENTER PUMP FILTER MODULE DELTA PRESSURE SWITCH.  REPLACED ''O'' RING.
